MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a leak from the needle shaft occurred.An icesphere 1.5 cx 90 degree needle was selected for treatment in the lung.During testing, gas/air was leaking from the needle shaft.Troubleshooting was performed by trying another channel.Another icesphere was used to complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.Device evaluated by mfr: the complaint device was returned for product analysis.The complaint device was tested for an air leak with none found.No air bubbles were seen coming from the needle shaft or the handle joints.The device was ran through a freeze cycle and produced an iceball of adequate size.There was no issues found with the functionality of the device.
 
Event or Problem Description
It was reported that a leak from the needle shaft occurred.An icesphere 1.5 cx 90 degree needle was selected for treatment in the lung.During testing, gas/air was leaking from the needle shaft.Trouble shooting was performed by trying another channel.Another icesphere was used to completed the procedure.There were no patient complications.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavorbuilding1,industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15571699
Report Number2124215-2022-39791
Device Sequence Number2985013
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0029470813
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown